# SDR RYNA200500004

- Difficulty date: January 23, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: GJMCE
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30758
- Aircraft time: 17,257 hours, 5,605 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fan
- Condition: Worn
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM ORD, THE AFT GALLEY NR 2 OVEN FAN FAILED CAUSING SMOKE IN THE AFT GALLEY AREA.  THE CREW REPORTED A LEFT UTILILITY BUSS FAULT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED OVEN.
